# SDR CALA2025060205176

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 32,312 hours, 11,809 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 16688
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 32,288 hours, 11,804 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO MOMENTARY FIRE/OVERHEAT INDICATION ON EN GINE 1 PER CAPT , RTO WAS AROUNF 110-120 KTS , ACFT HAS HAD COOLDOWN PERIOD. PERFORMED BITE CK ON ENG/APU FIRE DETECTION CNTL MODULE. NO FAULTS NOTED REF AMM 26-10 TASK 801.  ALSO CKD EEC BITE ON #1 ENG. NO FAULTS NOTED. ALSO CKD ENG EXCEEDANCES #1 ENG. NO CURRECT EXCEEDANCES. OPENED UP #1 ENGINE FOR LEAK CK OF DUCTS, USING APU AIR/ SOAPY WATER.NO LEAKS NOTED. FOUND PRSOV BLEEDING AIR EXCESSIVLY FROM WEEP HOLE. VERY LOUD AND HOT. NEED TO CHANGE PRSOV. REMOVED AND REPLACED ENG #1 PRSOV PER AMM 36-11-04 OPS AND LEAK CHECK GOOD.
